# SDR LR7A201804241377

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE BATTERY BOX DOOR APERTURE SKIN CRACKED, CONTINUING PAST PREVIOUS REPAIR AT BS 145, WL 160, LBL 36.  REPLACED IAW SRM 51-60 AND 51-70.
